# SDR IPXA2025070751852

- Difficulty date: June 16, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 84,414 hours, 19,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA76531
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT CENTER CARGO BLIGE AREA RH LONGERON 48 SPLICE BETWEEN STA 5-53 TO 5-73.  REMOVED DAMAGE SPLICE FROM CTR CGO BLIGE AREA RH LONGERON 48 BETWEEN STA 5-53 TO 5-73 IAW SRM 51-33-01.  FABRICATED SPLICE PN AEA7653-1SAAU FOR LONGERON 48 RT CTR CARGO, IAW DWG AEA7653.  INSTALLED REPLACEMENT SPLICE AT CENTER CARGO BLIGE AREA RT LONGERON 48 BETWEEN STA 5-53 TO 5-73 REF SRM 51-33-01-OG-0,  APPLIED CIC REF SRM 51-21-01-OG-0 STEP 46.
